# SDR DL76L080730

- Difficulty date: May 13, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 84,899 hours, 12,830 cycles
- Engine: Pwa PW4060
- Engine time: 48,337 hours, 7,827 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Part time: 48,337 hours, 7,827 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEN THROTTLES ADVANCED FOR TAKEOFF RT ENG OIL PSI LIGHT ILLUMINATED AND RT ENG OIL PSI EICAS MSG ANNUNCIATED, LIGHT EXT WITH THROTTLES AT IDLE, RE-ILLUMINATED EACH TIME THROTTLE IS ADVANCE OIL PSI INDICATES NORMAL.  INSP MAIN ENG OIL FILTER CHIP DETECTORS NO DISCREPANCIES NOTED.  REPLACED MAIN ENG OIL FILTER PRECAUTION.  FOUND WIRE W3510-027-18 CHAFING CLAMP AT PREVIOUSLY.  REPAIRED SPLICE.  REPLACED CLAMP AND REPOSITIONED TO PREVENT CHAFING.  AFTER WIRE REPAIR RT ENG OIL LIGHT ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
